# SDR COMA0060982

- Difficulty date: December 4, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 3,935 hours, 4,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 718.00 AFT DOUBLER IS CRACKED LEFT HAND SIDE P/N 600-36030-31.REMOVED AND REPLACED AFT DOUBLER AT F.S. 718 LEFT SIDE IAW CANADAIR REO 601R-53-61-193 REV A.
